How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47552
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Medicastion side efects

Resolved Question:

medicastion side efects
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 year ago.

you should call up your doctor or see your GP doctor and let them know about these issues and side effects you are having.

some of them could be due to the mirtazapine dose increase, such as fatigue, and unwanted throughs

but the rash and swollen glands and itchy all over could be due to a viral or bacterial infection.

in rare cases, higher doses of mirtazapine can cause flu infection type symptoms a swell.

there are better and more modern types of antidepressants which don't have these types of side effects

let me know if you have questions.

Customer: replied 1 year ago.
My doctor is on leave , maybe I go to a&e after work ,
Expert:  Dr. David replied 1 year ago.

yes, that is a good idea, the A&E

they can help assess you for infection or mirtazapine side effect

they can do blood tests to check for infection as well.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
Thanks , so which 1's for example is good antidepressants ...
Expert:  Dr. David replied 1 year ago.

SSRI agents like sertraline or paroxetine or fluoxetine are newer antidepressants than mirtazapine

and don't tend to cause these side effects like you have.

have you tried these before?

Customer: replied 1 year ago.
No I haven't , 5 years ago I was on citalopram 20 mg , but I'm scared if my doctor switch to 1 of them and first few weeks of change will be worst until goes to the system
Expert:  Dr. David replied 1 year ago.

yes, citaloopram is celexa and part of the SSRI group of antidepressants.

yes, it can take a few weeks for these medications to get into your system.

you may be able to do a slow taper down of the mirtazapine while you start up the SSRI agent at the same time to prevent a drop in your medication.

your depression symptoms sound serious

you may benefit from seeing a psychiatrist or therapist regularly as as well.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Dr. David and 4 other Medical Specialists are ready to help you